# SDR COEA2017012538913

- Difficulty date: January 25, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: S53576000201
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT MLG WHEEL WELL, LOWER SURFACE OF PRESSURE DECK PLATE HAS AREAS OF LEVEL 2 CORROSION BETWEEN FRAMES 26 & 27. REPAIRED PER SRAS CETS-526/17...11125 DATED 2/17/2017.
